I have psoriatic arthritis. It is mainly in my back and neck but also affects all my other joints. Lately I have been getting a lot of cramps/spasms/pain in my legs. I am on arava, celedol, prednisone (5mg) , amitriptilene (25mg) and tramadol. Is there anything I can do about the pain in my legs? Can there maybe be something wrong in my back that is causing the pain in my legs? The pain does some time feel numbing.
Have you had your Vitamin D levels checked? Sometimes if you are deficient in vit d the main symptom is cramps and spasms. I would let your Dr know how you are feeling and see if its your arthritis or something else.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.